# SDR ASOA2015071713487

- Difficulty date: July 17, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED EMERGENCY EXIT LENS ASSEMBLY INSTALLED NEW EMERGENCY EXIT LENS ASSEMBLY BY PRESSING PLASTIC LENS ONTO TABS.
